Yes. It typically takes about three months to gain full control of your period. This does not mean that bleeding is normal for all people. Your doctor should be notified so you can be evaluated for a possible ultrasound of the pelvis if this is a problem.
Is it normal to have a period 2 weeks after changing birth control pills. I had my mentruation on 12/30 then 2 weeks later and then nothing yet?
Irregular periods. Irregular periods can occur and can be normal. Best to monitor your cycle over the next 2-3 months. If it continues to be irregular, seek medical attention. If concerned for pregnancy, take an over the counter test. Also, consider alternate birth control method such as spermicides, birth control pills, etc.
Nope. Any short period could be a sign of pregnancy. Get. Pregnancy test each 3 days for 2 weeks.
I just got my menstrual period in the evening of april 30th til morning of May 2nd then it stopped. I'm also taking birth control pills. Is it normal?
Take a pregnancy. Test if it is negative then do not worry about the course of your period. It is normal.
Started menstrual period 2 weeks early. Is this normal? Not on birth control pills or sexually active.
Common problem. Irregular periods are one of the most common problems obgyns treat. If this is one time problem it usually resolves on its own. If this is a recurring problem you should be evaluated. Infections & hormonal changes can cause spotting. If there is a concern for pregnancy then do a home pregnancy test. There are many options available to help regulate the menstrual cycle. Schedule a visit.
Is it normal to not have a period on Depo shot? Got first shot in the middle of my pack of birth control pills, finished pack now no period on placebo?
Yes. When you get a Depo Provera (medroxyprogesterone) shot in the middle of a birth control pill pack, it is very likely that you will get a delayed period or no period at all. To be safe you may do a pregnancy test. After it is negative, as long as you take your future injections of Depo Provera (medroxyprogesterone) on time, you will be protected and it is normal to not have any menses during the time.
1-3 months. Usually that fist month you stop the meds. After 3 months you need to evaluate the situation. There may be other factors involved.
Low risk. Contraception can always fail, especially if you miss a pill or more in a month, but the whole point of birth control is to keep you from getting pregnant.
How likely are you to get pregnant if you don't finish your birth control pills have a period and have sex everyday after?
Hard to tell. Depends on how long you the pills for and having sex during your fertile period.
Possible. There are many factors that need to occur to result in a pregnancy. The risk of pregnancy increases without protection or birth control. Even with birth control that is used perfectly there is a risk of pregnancy. So if you are trying to get pregnant...then you are on your way. If you are trying not to get pregnant, then look further into prevention options.
It should not. Birth control pills should allow you to have a menstrual flow regardless of stress levels. If you are having problems with bleeding while on bcp's then see you gyn and find out why.
What causes women to spot while on birth control pills? Is it that the body is "trying" to have a period? Can anything be done to reduce or prevent it
Spotting on bcp's. "Spotting" is caused by a decrease in estrogen, and irregular times of taking the low dose pills now being used will result in spotting. To prevent this, a definite time in the evening of taking the pill will prevent this, but in some cases, the pill dose will need a small increase. If this occurs, changing the pill may prevent "spotting".
Friable Cervix. I agree with Dr. Berryman, but would add that spotting can also represent an infected Cervix, STDS, and cancer. If your GYN has not done testing or a pap smear in awhile that would be the next indicated thing with the discussion about if you are on the right BCPs.